# SDR AALA20111018TUL02

- Difficulty date: October 10, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N530079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT GALLEY CENTER MOUNT HAT CHANNEL IS CORRODED AT STATION 1714 AND LEFT BUTTLINE 1.  INSTALLED NEW AFT GALLEY CENTER HAT CHANNEL FROM STATIONS 1689 TO 1714 PER SRM 51-10-02-0G.
